Day 5 of Prozac increase and increased anxiety

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

deborahscinder
Veteran Member


Date Joined Jun 2014
Total Posts : 1518
   Posted 10/7/2015 8:58 AM (GMT -7)   
This is day 5 and this morning I'm feeling some increased uneasiness. Yesterday and the day before I felt so good, no anxiety at all just at peace. Does anyone else get side effects from dosage increase? I now you do, but I'm needing some support cause I get nervous.

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 27124
   Posted 10/7/2015 10:31 AM (GMT -7)   
DS,

I read about this all the time...

...yes, a dosage increase can cause increased anxiety, just as the start up process does. Your system needs time to adjust again to the new level.

Unlike the start up however, this is ususally a short and mild reaction, comparably.

Wishing you a fast adaptation to your new level!

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7067
   Posted 10/7/2015 11:34 AM (GMT -7)   
Hi

Yes increasing your dosage will always cause a spike in your anxiety before things calm back down again so stick with it and double up on your self help skill to help reduce your anxiety.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, 30mg Mirtazapine , Haloperidol 2mg per day, Dihydrocodeine 180mg per day

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7067
   Posted 10/7/2015 11:35 AM (GMT -7)   
Hi

Yes increasing your dosage will always cause a spike in your anxiety before things calm back down again so stick with it and double up on your self help skill to help reduce your anxiety.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, 30mg Mirtazapine , Haloperidol 2mg per day, Dihydrocodeine 180mg per day

deborahscinder
Veteran Member


Date Joined Jun 2014
Total Posts : 1518
   Posted 10/7/2015 11:43 AM (GMT -7)   
This side effect is different, inner shakiness?

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 27124
   Posted 10/7/2015 12:36 PM (GMT -7)   
It is probably more a matter of an anxiety symptom due to the increase, which causes anxiety to temporarily become exacerbated...

...and the tricky thing about anxiety symptoms, is that they are prone to changing on you. Just when you get used to one, another new one can come along. :/

Wishing you well soon!

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Blu's Mama
Veteran Member


Date Joined Nov 2014
Total Posts : 1296
   Posted 10/7/2015 9:00 PM (GMT -7)   
Dosage increases will always produce some sort of effect whether it be negative or positive. When I was increasing my zoloft, I felt like my body was always vibrating or trembling, even though I was completely still. The mind is incredibly powerful and we can always feel things that aren't necessarily there because we're so on edge. In other words, You Are Not Alone! For every bad day, there are a hundred good ones. You got this!
Progress, and not perfection.
Los Angeles, CA

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7067
   Posted 10/8/2015 1:26 AM (GMT -7)   
Hi

How you feeling today?

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, 30mg Mirtazapine , Haloperidol 2mg per day, Dihydrocodeine 180mg per day

deborahscinder
Veteran Member


Date Joined Jun 2014
Total Posts : 1518
   Posted 10/9/2015 12:58 PM (GMT -7)   
Hibee, today is a little hard, I'm not very energetic and my muscles in my neck are stiff and ache which makes my head pound. No real anxiety so far. ( fingers crossed)

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7067
   Posted 10/10/2015 2:01 AM (GMT -7)   
Hi Deb

Sorry too hear you are still having a tough time hopefully things will start to improve for you soon.

The main side effect I have noticed with my Prozac is not being able to maintain an appropriate body temperature?? I live with my parents and can really have the chills when my parents are saying it's really warm in the house and then have the opposite when it's cold I can feel hot it's a bit weird but I have a close friend on Prozac who has the same problem.

Keep them posted.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, 30mg Mirtazapine , Haloperidol 2mg per day, Dihydrocodeine 180mg per day

deborahscinder
Veteran Member


Date Joined Jun 2014
Total Posts : 1518
   Posted 10/10/2015 10:43 AM (GMT -7)   
How long does it usually take to adjust?

JoshyBronsworth
New Member


Date Joined Oct 2015
Total Posts : 3
   Posted 10/10/2015 8:02 PM (GMT -7)   
Seriously man screw all of these horrible medications that they are handing out to people. They are really just nothing but trouble. I would suggest meditation or possibly even some breathing exercises if you are into that kind of stuff. They really helps me when my anxiety is overwhelming. I would suggest reading this story

I hope this is helpful to you and remember that you are not alone! <3
 
Please see my response below.
 
Scaredy Cat

Post Edited By Moderator (Scaredy Cat) : 10/11/2015 7:16:28 PM (GMT-6)


Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7067
   Posted 10/11/2015 1:42 AM (GMT -7)   
Hi Deb


I find it usually takes a couple of weeks to adjust to a new medication or new dosage but if things don't improve you need to go back and discuss that with your prescribing doctor.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, 30mg Mirtazapine , Haloperidol 2mg per day, Dihydrocodeine 180mg per day

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7067
   Posted 10/11/2015 1:47 AM (GMT -7)   
Hi JB

It really is a personal choice if someone wants to take medication or not and I know loads of people who have had good results with them.

Many people find medication an important part of their recovery plan and when they are mixed with talking therapies you tend to get the best results.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, 30mg Mirtazapine , Haloperidol 2mg per day, Dihydrocodeine 180mg per day

deborahscinder
Veteran Member


Date Joined Jun 2014
Total Posts : 1518
   Posted 10/11/2015 7:20 AM (GMT -7)   
JB. it is no different as someone with diabetes or any other illness. If I did not have medication I would not be able to function. I have had depression and anxiety for most of my life and have not been on medicine until I was diagnosed 15 years ago. If you had high blood pressure would you take meds? People like you make my life worst because it's like saying, " get over it". Boy, I wish I could.

m'ng'sdaddy
Regular Member


Date Joined Oct 2015
Total Posts : 86
   Posted 10/11/2015 7:36 AM (GMT -7)   
unfortunately message boards are not filled with the stories of people whose lives meds have saved..because they feel better and most dont go on boards after thet feel better

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 27124
   Posted 10/11/2015 6:15 PM (GMT -7)   
JoshyBronshworth

We respect all forms of anxiety management here...including both therapy and other self help coping skills...as well as the use of medication. To say that medications are wrong for somone needing help for their challenges is counter productive to the support we seek to give here. Also blog posts are allowed in your profile only. Please review our rules before posting again.

Scaredy Cat
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 7:48 PM (GMT -7)
There are a total of 2,906,327 posts in 318,941 threads.
View Active Threads


Who's Online
This forum has 158279 registered members. Please welcome our newest member, Hendrix.
315 Guest(s), 6 Registered Member(s) are currently online.  Details
Rick1310, SeanL88, The Dude Abides, Girlie, emotions, Jstars